Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 53, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 9, 2010, 3:31 PM EDT for 21 counties in Georgia; 16 counties in Florida. It took effect at Apr 10, 2010, 12:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2010, 3:31 PM EDT (19:31 UTC)
- In effect from
- Apr 10, 2010, 12:00 PM EDT
- Expired
- Apr 10, 2010, 9:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 37 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972 WWUS82 KTAE 091931 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 331 PM EDT FRI APR 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES ABOVE 75... ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE WILL BUILD IN NORTH OF THE REGION KEEPING A DRY AIRMASS IN PLACE ACROSS THE REGION THROUGH SATURDAY. GRADUAL MOISTENING WILL BEGIN ON SUNDAY AS MORE OF AN EASTERLY FLOW TRANSPORTS ATLANTIC MOISTURE INTO THE REGION. RELATIVE HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS SUNDAY AND INTO THE FIRST OF THE WEEK...BUT THE REQUIRED DURATIONS SEEM UNLIKELY AT THIS TIME. ALZ065>069-GAZ120>131-142>146-155>158-092045- /O.CAN.KTAE.FW.W.0052.000000T0000Z-100410T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 331 PM EDT FRI APR 9 2010 /231 PM CDT FRI APR 9 2010/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. AFTERNOON TEMPERATURES HAVE NOT WARMED AS MUCH AS EXPECTED...THUS RELATIVE HUMIDITY VALUES HAVE REMAINED JUST ABOVE CRITICAL LEVELS. $$ FLZ007>019-026>029-034-118-127-128-134-101130- /O.UPG.KTAE.FW.A.0046.100410T1600Z-100411T0100Z/ /O.NEW.KTAE.FW.W.0053.100410T1600Z-100411T0100Z/ /O.CON.KTAE.FW.W.0052.000000T0000Z-100410T0100Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 331 PM EDT FRI APR 9 2010 /231 PM CDT FRI APR 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ108-112-114-115-100100- /O.CON.KTAE.FW.W.0052.000000T0000Z-100410T0100Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- 331 PM EDT FRI APR 9 2010 /231 PM CDT FRI APR 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
810 WWUS82 KTAE 100822 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 422 AM EDT SAT APR 10 2010 ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR MOST OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE REGION TODAY WITH LOW LEVEL MOISTURE INCREASING SUNDAY AS MORE OF AN EASTERLY FLOW TRANSPORTS ATLANTIC MOISTURE INTO THE REGION. GAZ120>131-142>146-155>158-101930- /O.EXB.KTAE.FW.W.0053.100410T1800Z-100410T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE- DECATUR-GRADY-THOMAS- 422 AM EDT SAT APR 10 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ108-112-114-115-101930- /O.EXB.KTAE.FW.W.0053.100410T2300Z-100411T0100Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- 422 AM EDT SAT APR 10 2010 /322 AM CDT SAT APR 10 2010/ ...RED FLAG WARNING IN EFFECT FROM 7 PM EDT /6 PM CDT/ TO 9 PM EDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 PM EDT /6 PM CDT/ TO 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>019-026>029-034-118-127-128-134-101930- /O.CON.KTAE.FW.W.0053.100410T1600Z-100411T0100Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 422 AM EDT SAT APR 10 2010 /322 AM CDT SAT APR 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
409 WWUS82 KTAE 101733 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 133 PM EDT SAT APR 10 2010 ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR MOST OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE REGION TODAY WITH LOW LEVEL MOISTURE INCREASING SUNDAY AS MORE OF AN EASTERLY FLOW TRANSPORTS ATLANTIC MOISTURE INTO THE REGION. FLZ114-115-101845- /O.CAN.KTAE.FW.W.0053.100410T2300Z-100411T0100Z/ COASTAL GULF-COASTAL FRANKLIN- 133 PM EDT SAT APR 10 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. LONG DURATIONS OF LOW RELATIVE HUMIDITY IS NOT EXPECTED IN COASTAL AREAS OF GULF AND FRANKLIN COUNTIES THIS AFTERNOON. $$ FLZ108-112-110100- /O.EXT.KTAE.FW.W.0053.100410T1733Z-100411T0100Z/ SOUTH WALTON-COASTAL BAY- 1233 PM CDT SAT APR 10 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>013-016-017-026-110100- /O.NEW.KTAE.FW.A.0047.100411T1700Z-100411T2300Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-100411T0100Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-GADSDEN-LEON-LIBERTY- 133 PM EDT SAT APR 10 2010 /1233 PM CDT SAT APR 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ014-015-018-019-027>029-034-118-127-128-134-110100- /O.CON.KTAE.FW.W.0053.000000T0000Z-100411T0100Z/ INLAND GULF-INLAND FRANKLIN-INLAND JEFFERSON-MADISON- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 133 PM EDT SAT APR 10 2010 /1233 PM CDT SAT APR 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GAZ120>131-142>146-155>158-102300- /O.CON.KTAE.FW.W.0053.100410T1800Z-100410T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE- DECATUR-GRADY-THOMAS- 133 PM EDT SAT APR 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GODSEY/LANIER
307 WWUS82 KTAE 101825 CCA RFWTAE URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 223 PM EDT SAT APR 10 2010 ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR MOST OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND THE WESTERN BIG BEND AREAS. .HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE REGION TODAY WITH LOW LEVEL MOISTURE INCREASING SUNDAY AS MORE OF AN EASTERLY FLOW TRANSPORTS ATLANTIC MOISTURE INTO THE REGION. FLZ114-115-101930- /O.CAN.KTAE.FW.W.0053.100410T2300Z-100411T0100Z/ COASTAL GULF-COASTAL FRANKLIN- 223 PM EDT SAT APR 10 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. LONG DURATIONS OF LOW RELATIVE HUMIDITY IS NOT EXPECTED IN COASTAL AREAS OF GULF AND FRANKLIN COUNTIES THIS AFTERNOON. $$ FLZ108-112-110100- /O.EXT.KTAE.FW.W.0053.100410T1733Z-100411T0100Z/ SOUTH WALTON-COASTAL BAY- 123 PM CDT SAT APR 10 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>013-016-017-026-110200- /O.NEW.KTAE.FW.A.0047.100411T1700Z-100411T2300Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-100411T0100Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-GADSDEN-LEON-LIBERTY- 223 PM EDT SAT APR 10 2010 /123 PM CDT SAT APR 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ014-015-018-019-027>029-034-118-127-128-134-110100- /O.CON.KTAE.FW.W.0053.000000T0000Z-100411T0100Z/ INLAND GULF-INLAND FRANKLIN-INLAND JEFFERSON-MADISON- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 223 PM EDT SAT APR 10 2010 /123 PM CDT SAT APR 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GAZ120>131-142>146-155>158-102300- /O.CON.KTAE.FW.W.0053.000000T0000Z-100410T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE- DECATUR-GRADY-THOMAS- 223 PM EDT SAT APR 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GODSEY/LANIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 9, 2:30 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 9, 2:30 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT FRI APR 9 2010
.SYNOPSIS...
AT 2 PM EDT...SUNNY SKIES DOMINATED THE REGION. TEMPS RANGED FROM
MID 60S SE ALA/SW GA TO MID 70S SE BIG BEND. 24 HR TEMP/DEW POINT
COMPARISON INDICATES A SIGNIFICANT AIRMASS MODIFICATION IN WAKE OF
FRONT. TEMPS RANGED FROM 8 TO 15 DEGREES COOLER AND 15 TO 30 DEGREES
DRIER THAN SAME TIME YESTERDAY. WINDS WERE GENERALLY NORTH 7-11 MPH
WITH A FEW LOCAL GUSTS TO 18 MPH.
AT UPPER LEVELS...
THE LARGE SCALE CONUS PATTERN REMAINS FAIRLY AMPLIFIED HIGHLIGHTED
BY TROFFING OVER NW STATES/WRN CANADA...RIDGE OVER MS VALLEY AND
A TROUGH OVER ERN CONUS. AXIS OF LARGE SCALE UPPER TROUGH FROM H5
533MB LOW OVER SE ONTARIO SWD INTO ERN FL.
A SIGNIFICANT SHORT WAVE WAS ROTATING INTO THE BASE OF TROUGH OVER
THE MID ATLANTIC COAST THIS AFTERNOON. GUIDANCE SUGGESTS THAT THIS
FEATURE WILL CONTINUE N/NE TOWARD THE CANADIAN MARITIMES THIS EVE.
BY EARLY SAT...LARGE SCALE TROUGH AXIS WILL EXIST FROM HUDSON BAY
SWD TO NEW ENGLAND AND INTO WRN MOST ATLC. IN ITS WAKE...RIDGING
WILL SPREAD EWD WHICH WILL PROMOTE VERY STRONG SUBSIDENCE ALOFT
ACROSS THE GULF COAST AS ALREADY EVIDENCED BY STRONG SUBSIDENCE
INVERSIONS ON UPSTREAM AREA SOUNDINGS. WATER VAPOR IMAGERY ALREADY
SHOWS MID/UPPER LEVEL DRY AIR MOVING OVER SRN REGION. IN SRN
STREAM...SOME SHORT WAVE ENERGY WAS MOVING OVER NRN MEX/TX. BY LATE
SAT INTO SUNDAY...SOME OF THAT MEX/TEX SHORT WAVE ENERGY WILL BE
OVERHEAD. IN ADVANCE OF SHORT WAVE...WE WILL BEGIN TO SEE A LOCAL
INCREASE IN HIGH CLOUDS ON SAT.
AT LOWER LEVELS...
DURING THIS AFTERNOON...A 1000MB LOW WAS LOCATED IN ONTARIO WITH
YESTERDAY'S POTENT COLD FRONT EXTENDING SSW OFF ERN SEABOARD TO
ACROSS VCNTY NAPLES FL AREA. IN ITS WAKE...MUCH COOLER AND DRIER AIR
FILTERING IN. LOW WILL LIFT OUT ACROSS NRN NEW ENGLAND AND THEN
UNDER INFLUENCE OF ABOVE SHORTWAVE...NOTICEABLY DEEPEN THE CANADIAN
MARITIMES THIS EVE. THIS WILL DRAG COLD FRONT FURTHER INTO THE
ATLANTIC. A 1022MB HIGH PRESSURE WAS SITUATED OVER ERN TX. INTO THE
WEEKEND...AS THE UPPER TROUGH AND FRONTAL SYSTEM EXIT FURTHER
AWAY...TX HIGH BECOMES PRIMARY LOCAL WEATHER INFLUENCE. IT EXPANDS
NEWD TOWARDS OH VALLEY AND EWD ACROSS GULF STATES. HIGH TO REACH SRN
APPALACHIANS TONIGHT BEFORE CENTERING OFF THE CAROLINA COAST ON SAT.
THIS REFLECTED IN REGIONAL SOUNDINGS. I..E GFS TAE WITH 0.28 INCH
PWAT AT 18Z FRI REMAINING LESS THAN 1/2 INCH THRU 18Z SAT. THEN...AS
HIGH REACHES COAST...LOW LEVEL FLOW SHIFTS TO MORE ELY MARKED BY A
GRADUAL INCREASE IN LOW LEVEL MOISTURE WITH PWATS AROUND 0.8 INCHES
THRU 00Z MON. GUIDANCE COMING MORE INTO AGREEMENT THAT WEAK GULF LOW
DEVELOPING OVER WRN CARIB ON MONDAY BUT ASSOCD MOISTURE WILL LIKELY
REMAIN SOUTH OF LOCAL AREA.
&&
.SHORT TERM...TONIGHT THRU MONDAY.
AS SURFACE HIGH MOVES NEWD...TEMPERATURES WILL GRADUALLY MODERATE
TO SEASONABLE NORMALS THRU THE SHORT TERM. NO POPS EXPECTED.
TONIGHT...AS AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE
SOUTHEAST...THE DRY ATMOSPHERE...CLEAR SKIES AND LIGHT WINDS WILL
ALLOW FOR STRONG RADIATIONAL COOLING. LOWS WILL GET QUITE CHILLY
WITH MID 40S OVER INLAND AREAS. COASTAL LOCATIONS WILL BOTTOM OUT
AROUND 50. THESE TEMPS WILL BE 5-10 DEGREES BELOW NORMAL.
SATURDAY...HIGHS FROM MID 70S COAST TO UPPER 70S INLAND. LOWS FROM
UPPER 40S INLAND TO MID 50S COAST.
SUNDAY...HIGHS IN THE MID TO UPPER 70S. LOWS IN THE MID 40S NORTH TO
LOWER 50S COAST.
MONDAY...HIGHS IN THE UPPER 70S. 10 PCT SILENT POPS SE MOST
APALACHEE BAY.
.LONG TERM...MON NIGHT THROUGH FRI.
HIGH PRESSURE WILL REMAIN IN CONTROL OVER THE EASTERN U.S. FOR THE
FIRST PART OF THE EXTENDED PERIOD. LIGHT EASTERLY LOW LEVEL FLOW
ACCOMPANIED BY MILD TEMPERATURES WILL MAKE FOR VERY PLEASANT WEATHER
CONDITIONS. BY MONDAY...MODELS PROJECT THE FORMATION OF A WEAK LOW
IN THE GULF IN RESPONSE TO THE SHORTWAVE COMING OFF OF MEXICO.
DEPENDING ON THE TIMING AND LOCATION OF THIS FEATURE...CLOUD COVER
AND RAIN CHANCES MAY BE ON THE RISE BY THE BEGINNING OF EXTENDED
PERIOD. THE ECMWF DIFFERS FROM THE GFS BY ABOUT 24 HOURS NUDGING THE
SYSTEM OVER THE BIG BEND AND COASTAL WATERS BY MONDAY AFTERNOON AND
EVENING. THE GFS FORECAST IS A BIT STRONGER AND SLOWER THAN THE
ECMWF. BOTH SOLUTIONS MOVE THE DISTURBANCE SLOWLY WESTWARD OVER THE
CENTRAL GULF AND EVENTUALLY SOUTHWESTWARD BY FRIDAY. WITH BROAD
CYCLONIC FLOW OVER THE GULF...UNCERTAINTY IS HIGH REGARDING RAIN
CHANCES THROUGH THE SECOND HALF OF THE EXTENDED PERIOD. FOR NOW WILL
GO WITH 20 PERCENT ON TUESDAY AND SILENT 10 REMAINING DAYS. ONCE
MODELS HAVE A BETTER HANDLE ON THE SYSTEM...POPS MAY NEED TO BE
INCREASED OR DECREASED. FOR NOW...EXPECT AT LEAST A FEW CLOUDY DAYS
FOR THE FIRST PART OF NEXT WEEK WITH SOME SHOWERS POSSIBLE.
OTHERWISE...EASTERLY FLOW BENEATH MID-LEVEL RIDGING OVER THE EASTERN
U.S. WILL MODERATE DAILY HIGHS AND LOWS WITH VALUE RIGHT AROUND WHAT
WE WOULD EXPECT THIS TIME OF YEAR. HIGHS WILL REMAIN IN THE UPPER
70S WITH LOWS IN THE LOWER 50S. IT LOOKS AS THOUGH WE MAY GET
ANOTHER TASTE OF SPRING BEFORE THE HOTTER DAYS OF SUMMER MOVE IN.
&&
.MARINE...TONIGHT THROUGH TUE.
EARLY AFTN BUOYS INDICATE THAT OFFSHORE SEA HAVE DROPPED TO AROUND
15 KNOTS AND 3 TO 5 FEET. SO EXERCISE CAUTION NO LONGER NECESSARY.
AS THE SURFACE HIGH MOVES N OF THE AREA TONIGHT...WE WILL BEGIN A
PERIOD OF NOCTURNAL NE TO E SURGES OVER THE MARINE AREA EACH NIGHT
WHICH WILL LAST INTO THE MORNING HOURS. WINDS WILL GENERALLY REACH
EXERCISE CAUTION LEVELS DURING THESE SURGES. WINDS WILL SLACKEN EACH
AFTERNOON ALLOWING FOR A SEA BREEZE TO DEVELOP NEAR THE COAST. USED
THE LOCAL 12-KM WRF MODEL FOR OUR WIND FORECASTS THROUGH 72 HOURS
THEN NAM 12. DIVIDED APALACHEE BAY FROM REST OF WATERS TO ACCOUNT
FOR THE SURGES.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGHOUT THE PERIOD.
LOCALLY WINDS UP TO 15 KNOTS WILL PERSIST REST OF THIS AFTERNOON
AT A FEW OF THE TERMINALS BEFORE HIGH PRESSURE ARRIVES TONIGHT.
WINDS WILL THEN DECREASE TO LIGHT BEFORE BECOMING EAST NEAR 10 MPH
BY MID MORNING SAT.
&&
.FIRE WX...WILL CANCEL RED FLAG WARNING FOR ALA/GA COUNTIES IN
EFFECT FOR REST OF TODAY. NOT ENOUGH HEATING TO OVERCOME COLD AIR
ADVECTION SO DO NOT EXPECT RH DURATIONS THERE. RED FLAG FOR FL ZONES
REMAINS. INHERITED FIRE WX WATCH FOR FL SAT AFTN/EVE WILL BE
UPGRADED TO A WARNING AS RED FLAG RH DURATIONS EXPECTED TO OCCUR.
THEN ADDITIONAL MOISTURE FROM ELY FLOW SHOULD PRECLUDE RED FLAG
CONDITIONS ON SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 43 77 49 78 50/ 00 00 10 10 00
PANAMA CITY 51 75 54 77 57/ 00 00 10 10 00
DOTHAN 46 76 51 78 47/ 00 00 10 00 00
ALBANY 45 76 48 78 47/ 00 00 10 00 00
VALDOSTA 44 79 51 77 49/ 00 00 10 00 00
CROSS CITY 45 79 52 79 51/ 00 00 15 20 00
APALACHICOLA 49 75 54 77 56/ 00 00 10 10 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TIL 8 PM EDT /7 PM CDT/ THIS EVE.
RED FLAG WARNING SAT AFTN INTO EVE AWAY FROM COAST.
GM...NONE.
&&
BLOCK/GODSEYHazardous weather outlook, Apr 9, 5:34 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 534 AM EDT FRI APR 9 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-101000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 534 AM EDT FRI APR 9 2010 /434 AM CDT FRI APR 9 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WINDS HAVE BRIEFLY KICKED UP TO NEAR SMALL CRAFT ADVISORY CRITERIA IN THE WAKE OF A COLD FRONT. MARINERS SHOULD EXERCISE CAUTION IS HEADING OUT INTO THE GULF EARLY TODAY. THESE WINDS WILL DIMINISH THIS AFTERNOON...BUT WILL INCREASE ONCE AGAIN OVERNIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY ALONG AREA BEACHES. VERY DRY AIR ACROSS THE REGION TODAY WILL ENHANCE THE SPREAD OF ANY WILDFIRES. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AS HIGH PRESSURE TAKES UP RESIDENCE OFF THE SOUTHEAST U.S. COAST FRIDAY NIGHT...WE WILL GET INTO A PATTERN OF NOCTURNAL EAST TO NORTHEAST SURGES KICKING WINDS INTO THE EXERCISE CAUTION RANGE EACH NIGHT. WINDS WILL THEN DROP OFF DURING EACH AFTERNOON. THIS PATTERN WILL CONTINUE THROUGH THE END OF THE FORECAST AND BEYOND. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:02 PM EDT | Red Flag Warning | TAE | Baker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 15 more | 23 hr |
| Apr 8, 10:02 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 17 hr |
Nearby
Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.